Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., Moriarty, J.: A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH. 44, 512-531 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F., Röckner, M.: On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers, 614. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., Ferrari, G.: Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria. Center for Mathematical Economics Working Papers, 605. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Munteanu, I., Röckner, M.: Total variation flow perturbed by gradient linear multiplicative noise. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 21, : 1850003 (2018).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., Yang, S.: ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY. 50, 671-705 (2018).
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., Koch, T.: An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers, 603. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY. 50, 347-372 (2018).
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Barbu, V., Röckner, M., Russo, F.: Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 53, 2043-2073 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 290, 1163-1176 (2017).
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G.: On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers, 592. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., Vargiolu, T.: On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers, 594. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., Ferrari, G.: Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research. 42, 1135-1161 (2017).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., Salminen, P.: IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY. 48, 298-314 (2016).
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., Moriarty, J.: Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers, 566. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 561. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., Yang, S.: On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers, 562. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G.: Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers, 564. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung